... 5mg each day now, could I decrease it to 2.5mg/day? I'm also taking 7.5ml Epilim. They are for my bipolar disorder. I do not have mood swing since 2009 or earlier and I'm very stable ever since.
Hi, msbd! You're likely stable because the mediation you're taking is working. If you stop you could experience severe rebound symptoms.
The only way to stop a psychotropic medication is under the supervision of a licensed professional with a decreasing dose schedule.
Best wishes and good luck, Wildcat
- Olanzapine Information for Consumers
- Olanzapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Olanzapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jun 2013 • 1 answer
Posted 9 Nov 2013 • 2 answers
Posted 27 Jan 2016 • 3 answers
Posted 25 Jun 2016 • 1 answer
Posted 18 hours ago • 2 answers